User menu

Fields of characteristic 2 with prescribed u-invariants

Bibliographic reference Mammone, Pasquale ; Tignol, Jean-Pierre ; Wadsworth, Adrian R.. Fields of characteristic 2 with prescribed u-invariants. In: Mathematische Annalen, Vol. 290, no. 1, p. 109-128 (1991)
Permanent URL http://hdl.handle.net/2078.1/51096
  1. Albert, A.A.: Structure of algebras. Am. Math. Soc. Coll. Pub. 24, Am. Math. Soc., Providence, R.I., 1961
  2. Baeza, R.: Quadratic forms over semilocal rings. Lect. Notes Math. vol. 655. Berlin Heidelberg New York: Springer 1978
  3. Baeza, R.: Comparingu-invariants of fields of characteristic 2. Bol. Soc. Bras. Mat.13, 105?114 (1982)
  4. Mammone, P., Moresi, R.: A fieldk of characteristic 2 withu(k)=6. Commun. Algebra18, 1563?1567 (1990)
  5. Mammone, P., Moresi, R., Wadsworth, A.:u-invariants of fields of characteristic 2. To appear in Math. Z.
  6. Merkurjev, A.S.: Simple algebras over function fields of quadrics. Handwritten notes, 6pp, 1989
  7. Moresi, R.: On a class of field admitting only cyclic extensions of prime power degree. Bol. Soc. Bras. Mat.15, 101?107 (1984)
  8. Swan, R.:K-theory of quadric hypersurfaces. Ann. Math.122, 113?153 (1985)
  9. Tignol, J.-P.: R�duction de l'indice d'une alg�bre simple centrale sur le corps des fonctions d'une quadrique. Bull. Soc. Math. Belg. S�r. A,42, 735?745 (1990)